English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Model Order Reduction for a Family of Linear Systems with Application in Parametric and Uncertain Systems

Benner, P., & Grundel, S. (2015). Model Order Reduction for a Family of Linear Systems with Application in Parametric and Uncertain Systems. Applied Mathematics Letters, 39, 1-6. doi:10.1016/j.aml.2014.08.002.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0023-DCE0-7 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0027-BC8F-7
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Benner, Peter1, Author              
Grundel, Sara1, Author              
Affiliations:
1Computational Methods in Systems and Control Theory, Max Planck Institute for Dynamics of Complex Technical Systems, Max Planck Society, ou_1738141              

Content

show

Details

show
hide
Language(s):
 Dates: 2015
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Method: Peer
 Identifiers: DOI: 10.1016/j.aml.2014.08.002
Other: 2/15
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Applied Mathematics Letters
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 39 Sequence Number: - Start / End Page: 1 - 6 Identifier: -